q-GENERALIZATION OF BIPERIODIC FIBONACCI AND LUCAS POLYNOMIALS


KIZILATEŞ C., Firengiz M. C. , TUĞLU N.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.8, no.5, pp.71-85, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.71-85

Abstract

In this paper, we de fine q-analogue of the biperiodic Fibonacci and Lucas polynomials. We obtain generating function and several properties of these polynomials. We also define q-analogue of the biperiodic incomplete Fibonacci and Lucas polynomials. We show that these polynomials satisfy nonlinear recurrence relations. Then we prove several summation formulas for the biperiodic incomplete q-Fibonacci and q-Lucas polynomials